Estimates of Solutions of Elliptic Differential-Difference Equations with Degeneration

Cover Page

Abstract


We consider a second-order differential-difference equation in a bounded domain Q ⊂ Rn. We assume that the differential-difference operator contains some difference operators with degeneration corresponding to differentiation operators. Moreover, the differential-difference operator under consideration cannot be expressed as a composition of a difference operator and a strongly elliptic differential operator. Degenerated difference operators do not allow us to obtain the G˚arding inequality. We prove a priori estimates from which it follows that the differential-difference operator under consideration is sectorial and its Friedrichs extension exists. These estimates can be applied to study the spectrum of the Friedrichs extension as well. It is well known that elliptic differential-difference equations may have solutions that do not belong even to the Sobolev space W 1(Q). However, using the obtained estimates, we can prove some smoothness of solutions, though not in the whole domain Q, but inside some subdomains Qr generated by the shifts of the boundary, where U Qr = Q.

About the authors

V A Popov

RUDN University

Email: volodimir.a@gmail.com
Moscow, Russia

References

  1. Бицадзе А. В., Самарский А. А. О некоторых простейших обобщениях линейных эллиптических краевых задач// Докл. АН СССР. - 1969. - 185, № 4. - С. 739-740.
  2. Варфоломеев Е. М. О некоторых свойствах эллиптических и параболических функционально-дифференциальных операторов, возникающих в нелинейной оптике// Соврем. мат. Фундам. направл. - 2007. - 21.- С. 5-36.
  3. Вишик М. И. Краевые задачи для эллиптических уравнений, вырождающихся на границе области// Мат. сб. - 1954. - 35, № 3. - С. 513-568.
  4. Данфорд Н., Шварц Дж. Линейные операторы. Т. 2. - М.: Мир, 1966.
  5. Иванова Е. П. Непрерывная зависимость решений краевых задач для дифференциально-разностных уравнений от сдвигов аргумента// Соврем. мат. Фундам. направл. - 2016. - 59. - C. 74-96.
  6. Каменский А. Г. Краевые задачи для уравнений с формально симметричными дифференциальноразностными операторами// Дифф. уравн. - 1976. - 12, № 12. - С. 815-824.
  7. Каменский Г. А., Мышкис А. Д. К постановке краевых задач для дифференциальных уравнений с отклоняющимся аргументом// Дифф. уравн. - 1974. - 10, No 3. - С. 409-418.
  8. Като Т. Теория возмущений линейных операторов. - М.: Мир, 1972.
  9. Келдыш М. В. О некоторых случаях вырождения уравнений эллиптического типа на границе области// Докл. АН СССР. - 1951. - 77. - С. 181-183.
  10. Крейн С. Г. Линейные уравнения в банаховом пространстве. - М.: Наука, 1971.
  11. Лионс Ж.-Л., Мадженес Э. Неоднородные граничные задачи и их приложения. - М.: Мир, 1971.
  12. Михайлов В. П. Дифференциальные уравнения в частных производных. - М.: Наука, 1976.
  13. Муравник А. Б. Асимптотические свойства решений задачи Дирихле в полуплоскости для некоторых дифференциально-разностных эллиптических уравнений// Мат. заметки. - 2016. - 100, № 4. - C. 566-576.
  14. Олейник О. А., Радкевич Е. В. Уравнения второго порядка с неотрицательной характеристической формой// Итоги науки. Сер. Мат. Мат. анал. - 1971. - 1969. - С. 7-252.
  15. Попов В. А. Следы обобщенных решений эллиптических дифференциально-разностных уравнений с вырождением// Соврем. мат. Фундам. направл. - 2016. - 62. - С. 124-139.
  16. Попов В. А., Скубачевский А. Л. Априорные оценки для эллиптических дифференциально-разностных операторов с вырождением// Соврем. мат. Фундам. направл. - 2010. - 36. - С. 125-142.
  17. Попов В. А., Скубачевский А. Л. Гладкость обобщенных решений эллиптических дифференциальноразностных уравнений с вырождением// Соврем. мат. Фундам. направл. - 2011. - 39. - С. 130-140.
  18. Россовский Л. Е. Коэрцитивность функционально-дифференциальных уравнений// Мат. заметки. - 1996. - 59, № 1. - C. 103-113.
  19. Россовский Л. Е. Эллиптические функционально-дифференциальные уравнения со сжатием и растяжением аргументов неизвестной функции// Соврем. мат. Фундам. направл. - 2014. - 36. - С. 125-142.
  20. Скубачевский A. Л. Краевые задачи для эллиптических функционально-дифференциальных уравнений и их приложения// Дифф. уравн. - 1983. - 19, № 3. - С. 457-470.
  21. Скубачевский A. Л. Эллиптические дифференциально-разностные уравнения с вырождением// Тр. Моск. мат. об-ва. - 1997. - 59. - С. 240-285.
  22. Скубачевский A. Л. Нелокальные эллиптические краевые задачи с вырождением// Усп. мат. наук. - 2016. - 71, № 5. - С. 3-112.
  23. Солонуха О. В. Об одном классе существенно нелинейных эллиптических дифференциально-разностных уравнений// Тр. МИАН. - 2013. - 283. - C. 233-251.
  24. Тасевич А. Л. Гладкость обобщенных решений задачи Дирихле для сильно эллиптических функционально-дифференциальных уравнений с ортотропными сжатиями// Соврем. мат. Фундам. направл. - 2015. - 58. - C. 153-165.
  25. Фикера Г. К единой теории краевых задач для эллиптико-параболических уравнений второго порядка// Математика. - 1963. - 7, № 6. - С. 99-121.
  26. Kamenskii G. A., Myshkis A. D. Formulation of boundary-value problems for differential equations with deviating arguments containing several highest-order terms// Differ. Equ. - 1975. - 10. - С. 302-309.
  27. Popov V. A., Skubachevskii A. L. On smoothness of solutions of some elliptic functional-differential equations with degenerations// Russ. J. Math. Phys. - 2013. - 20, № 4. - С. 492-507.
  28. Skubachevskii A. L. The first boundary-value problem for strongly elliptic differential-difference equations// J. Differ. Equ. - 1986. - 63, № 3. - С. 332-361.
  29. Skubachevskii A. L. Elliptic functional differential equations and applications. - Basel-Boston-Berlin: Birkha¨user, 1997.
  30. Solonukha O. V. On a class of essentially nonlinear elliptic differential-difference equations// Proc. Steklov Inst. Math. - 2013. - 283. - С. 226-244.
  31. Solonukha O. V. On nonlinear and quasiliniear elliptic functional differential equations// Discrete Contin. Dyn. Syst. - 2016. - 9 (3). - С. 869-893. - doi: 10.3934/dcdss.2016033.
  32. Varfolomeev E. M. On some properties of elliptic and parabolic functional differential operators arising in nonlinear optics// J. Math. Sci. - 2008. - 153, № 5. - С. 649-682.

Statistics

Views

Abstract - 160

PDF (Russian) - 50

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies